# SDR DL72S990027

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CK, .75 INCH CRACK IN R-1 DOOR AFT LOWER FRAME.  REPAIRED PER MM 52-12-0.
